# SDR C2XA04TY024

- Difficulty date: January 31, 2004
- Submitted: January 31, 2004
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 11,803 hours, 8,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE LEFT OUTBOARD FLOOR SUPPORT AT FRAME 68 WAS FOUND GOUGED.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW EMB-135/145-SRM-51-40-02 / CMP-51-21-04/06.
